CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Yuditskii-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.

2019

Christiansen, Jacob S. and Simon, Barry and Yuditskii, Peter et al. (2019) Asymptotics of Chebyshev Polynomials, II. DCT Subsets of ℝ. Duke Mathematical Journal, 168 (2). pp. 325-349. ISSN 0012-7094. https://resolver.caltech.edu/CaltechAUTHORS:20180807-124147489

This list was generated on Thu Aug 6 23:21:01 2020 PDT.